# SDR DALA2017022801652

- Difficulty date: February 27, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 53,322 hours, 7,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY BARRIER DOOR LOWER SUPPORT FITTING FOUND CORRODED AT ZONE 220 BETWEEN THE L1 AND L1C LAVATORIES.   REPLACED THE SECONDARY BARRIER DOOR THRESHOLD IAW AMM 52-53-07-400-801C1.
